MAUDE Adverse Event Report: B.BRAUN MEDICAL SAS SURECAN SAFETY II; SET, ADMINISTRATION, INTRA

B.BRAUN MEDICAL SAS SURECAN SAFETY II; SET, ADMINISTRATION, INTRA
Model Number 4447007
Medical Device Problem Code Protective Measures Problem (3015)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch history review: a batch record review for the reported lot number did not reveal any abnormalities or non-conformances of this nature.No other customer complaints have been reported on this batch of needles.Investigation: 3 unused needles from the same batch were received for evaluation.The safety mechanism was tested, and it could be activated without any difficulties.No adverse quality trends of this nature were identified during the complaint review process for the reported catalog number.Conclusion: based on the results of this investigation, no specific conclusions can be made regarding the cause of the reported event.The returned devices met requirements according to specification, and the reported failure could not be reproduced.If additional pertinent information becomes available a follow-up report will be filed.
 
Event or Problem Description
The nurses of the oncology department have experienced several times, difficulties to release the safety mechanism of the needle during retrieval.This could cause accidental blood exposure.

Brand Name
SURECAN SAFETY II
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B.BRAUN MEDICAL SAS
26 rue armengaud
saint cloud, 92210
FR  92210
MDR Report Key8613928
Report Number9612452-2019-00073
Device Sequence Number2004093
Product Code FPA
UDI-Device Identifier04046955156283
UDI-Public(01)04046955156283
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K170897
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 05/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/11/2023
Device Model Number4447007
Device Catalogue Number4447007-02
Device Lot Number18K11G8671
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/30/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2019
Initial Report FDA Received Date05/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1